Please use this identifier to cite or link to this item:
Title: Preface [for Semi-infinite programming]
Authors: Lopez, M
Qi, L 
Wu, SY
Issue Date: 2008
Publisher: North-Holland
Source: Journal of computational and applied mathematics, 2008, v. 217, p. 299-300 How to cite?
Journal: Journal of computational and applied mathematics 
ISSN: 0377-0427
EISSN: 1879-1778
Appears in Collections:Journal/Magazine Article

View full-text via PolyU eLinks SFX Query
Show full item record

Google ScholarTM


Items in DSpace are protected by copyright, with all rights reserved, unless otherwise indicated.